International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 137 | Views: 204

Research Paper | Mathematics | India | Volume 4 Issue 7, July 2015


Existence Results for Partial Integro-Differential Equations in Banach Spaces

G. Selvam [3] | K. Mathevan Pillai


Abstract: In this paper we are concerned with the existence solutions of a note on impulsive partial integro differential equations in Banach spaces under the mixed Lipschitz and Caratheodory conditions.


Keywords: Integro-differential equations, Neutral functional differential equations, Fixed point theorem


Edition: Volume 4 Issue 7, July 2015,


Pages: 150 - 159


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top